On Zp-extensions of real quadratic fields

Takashi Fukuda, Keiichi Komatsu

Research output: Contribution to journalArticle

25 Citations (Scopus)
Original languageEnglish
Pages (from-to)95-102
Number of pages8
JournalJournal of the Mathematical Society of Japan
Volume38
Issue number1
DOIs
Publication statusPublished - 1986
Externally publishedYes

Fingerprint

Real Quadratic Fields

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On Zp-extensions of real quadratic fields. / Fukuda, Takashi; Komatsu, Keiichi.

In: Journal of the Mathematical Society of Japan, Vol. 38, No. 1, 1986, p. 95-102.

Research output: Contribution to journalArticle

Fukuda, Takashi ; Komatsu, Keiichi. / On Zp-extensions of real quadratic fields. In: Journal of the Mathematical Society of Japan. 1986 ; Vol. 38, No. 1. pp. 95-102.
@article{1baedb795ff545acaa45734ac3d10208,
title = "On Zp-extensions of real quadratic fields",
author = "Takashi Fukuda and Keiichi Komatsu",
year = "1986",
doi = "10.2969/jmsj/03810095",
language = "English",
volume = "38",
pages = "95--102",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "1",

}

TY - JOUR

T1 - On Zp-extensions of real quadratic fields

AU - Fukuda, Takashi

AU - Komatsu, Keiichi

PY - 1986

Y1 - 1986

UR - http://www.scopus.com/inward/record.url?scp=0002144229&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002144229&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03810095

DO - 10.2969/jmsj/03810095

M3 - Article

VL - 38

SP - 95

EP - 102

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -